# SDR USAA2011112100040

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 7,215 hours, 2,729 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 201655145
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 6,000 FT, STARTED LOSING GREEN AND YELLOW HYDRAULICS.  CAPTAIN DECLARED EMERGENCY AND RETURNED TO MCO.  FOUND LEFT MAIN GEAR INBOARD LOCK STAY ACTUATOR HOSE BROKEN.  REMOVED AND REPLACED LEFT MAIN GEAR INBOARD LOCK STAY ACTUATOR HOSE IAW AMM 32-11-22-000-001.
